# SDR AALA20110204TUL15

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 59,188 hours, 30,400 cycles
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

IAH - CREW REPORTED LEFT ENGINE COMPRESSOR STALL ON CLIMBOUT.  AUTOPILOT KICKED OFF AND AIRCRAFT YAWED SLIGHTLY.  EMERGENCY DECLARED FLIGHT RETURNED IAH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE AND FOUND LEFT ENGINE HAD ICE INGESTION CAUSING FAN FOD TO 8 FAN BLADES.  REPLACED BLADES.  SYSTEM GROUND CHECK NORMAL OPERATION.
